# SDR SWAA2013100920996

- Difficulty date: October 3, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 28,587 hours, 16,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 540 STRINGER 22R, SECOND ROW BELOW STRINGER.  REPAIRED STRINGER IAW EA.
